# SDR SWAA2020060878957

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 92.7 2ND VERTICAL STIFFENER IS CRACKED.  REPAIRED LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 92.70 2ND VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; SRM 51-40-02; DWG #182A1500; DWG #182A3001; DWG #002A0001.
